Stability and instability for semilinear parabolic equations with free boundary conditions

Yoshiaki Hashimoto, Yasuo Niikura, Yoshio Yamada

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)683-694
Number of pages12
JournalNonlinear Analysis
Volume8
Issue number6
DOIs
Publication statusPublished - 1984
Externally publishedYes

Keywords

  • comparison principle.
  • conditional stability
  • instability
  • positively invariant manifold
  • Semilinear parabolic equation

ASJC Scopus subject areas

  • Mathematics(all)
  • Analysis
  • Applied Mathematics

Cite this